MathSciNet Relay Station
MathSciNet bibliographic data
MR3007942 34K10 (34B08)
Heidarkhani, Shapour Infinitely many solutions for systems of $n$ two-point Kirchhoff-type boundary value problems. Ann. Polon. Math. 107 (2013), no. 2, 133–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement